Recursion operators for a class of integrable third-order evolution equations
2004 (English)In: Studies in applied mathematics (Cambridge), ISSN 0022-2526, E-ISSN 1467-9590, Vol. 112, no 2, 201-225 p.Article in journal (Refereed) Published
We consider ut=uuxxx+n(u)uxuxx+m(u)u3x+r(u)uxx+p(u)u2x+q(u)ux+s(u) with α= 0 and α= 3, for those functional forms of m, n, p, q, r, s for which the equation is integrable in the sense of an infinite number of Lie–Bäcklund symmetries. Recursion operators which are x- and t-independent that generate these infinite sets of (local) symmetries are obtained for the equations. A combination of potential forms, hodograph transformations, and x-generalized hodograph transformations are applied to the obtained equations.
Place, publisher, year, edition, pages
2004. Vol. 112, no 2, 201-225 p.
Research subject Mathematics
IdentifiersURN: urn:nbn:se:ltu:diva-9420DOI: 10.1111/j.0022-2526.2004.01511.xLocal ID: 808ad4d0-545f-11db-9592-000ea68e967bOAI: oai:DiVA.org:ltu-9420DiVA: diva2:982358
Validerad; 2004; 20061005 (evan)2016-09-292016-09-29Bibliographically approved